# SDR YENA2021070200418

- Difficulty date: June 30, 2021
- Submitted: July 2, 2021
- Operation: Air carrier
- Aircraft: N705JB
- Make and model: Airbus A320-232
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 1308
- Condition: Failed
- Location: Blower
- Part time: 12,296 hours, 3,328 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 959, BDL-CHS. LOUD POP UNDER FLIGHT DECK FLOOR SMOKE FUMES IN FLIGHT DECK RAM FMR QRH FOR SMOKE SMELL AND SMOKE DISSAPATED ECAM FOR VENT BLOWER & VENT EXTRACT FAN WHEN PUT TO OVRD SMELL AND SMOKE RETURNED PLACED BOTH SWITCHES BACK IN FAULT MODE SMOKE SMELL CEASED LANDED. PERFORMED CHAPTER 5 SMOKE INSPECTION PER AMM 05-50-00-810-831-A FOUND AEVC BLOWER AS CAUSE SEE MDDR 442064 AC OK FOR SERVICE.AVEC BLOWER FAIL ( BLOWER FAN - NO AVNCS SYS FAULT ECAM CAUTION ) VERY LOUD HUMMING SOUND ON FLIGHT DECK GETTING INCREASINGLY LOUDER AS FLIGHT PROGRESSES SOUNDS LIKE COMING FROM BELOW FLIGHT DECK FLOOR AND AS IF IT COMING AND POWER CHANGES DO NOT AFFECT IT NO ASSOCIATED VIBRATION JUST A LOUD HUM ; REMOVED AND REPLACED BLOWER FAN 20HQ- AS PER AMM 21-26-51. OPS CK NORMAL- MDDR CLEARED.
